# SDR FDEA202508121412

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 9,134 hours, 4,508 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Cracked
- Location: Zone 200
- Part time: 9,134 hours, 4,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER SURFACE OF FLOOR PANEL 231EFF, SEC. 43, MDC. UPPER SURFACE OF FLOOR PANEL 231EFF, SEC. 43, MDC WAS REPAIRED I.A.W. B767 S.R.M. 53-00-  50-2R, REP. 4.B. FIG. 201, REV. 92 APR 15, 2025.
